The Kuratowski Closure-Complement Theorem

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 38, (2008), Pages 9-44


B.J. Gardner

Discipline of Mathematics

University of Tasmania

Private Bag 37

Hobart

Tas 7001

AUSTRALIA

mailto:gardner@hilbert.maths.utas.edu.au

M. Jackson

Department of Mathematics and Statistics

La Trobe University

Vic 3086

AUSTRALIA

mailto:m.g.jackson@latrobe.edu.au




Abstract

Keywords

Classification (MSC2000) 54A05, 54B99, 54G99, 06F99

Full text

Full paper

Personal tools